MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGMR404020
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, a patient underwent thoracic aortic aneurysm endovascular treatment with 40 mm x 20 cm gore® tag® conformable thoracic stent graft with active control system (cads device).The cads device was advanced to position of aorta posterior of left subclavian artery.The physician initiated the primary deployment handle.After the primary sleeve deployment line was fully pulled out, the stent couldn't be deployed.Therefore, the cads device was removed with sheath.Another cads device with same size was utilized to complete the procedure.The physician commented there was no obvious resistance felt during deployment.
 
Additional Manufacturer Narrative
Update d9.H6: c19 -a review of the manufacturing records indicated the lot met all pre-release specifications.The device evaluation showed the following: ¿ the fully constrained gore® tag® conformable thoracic stent graft with active control system (cmds) device was returned for evaluation.The primary deployment line (pdl) was identified to be broken near the proximal end.The primary deployment line that remained connected to the primary deployment knob was not returned.The observations of the device evaluation support the physician¿s report of the device not expanding to intermediate diameter following primary deployment.The device was not partially expanded.¿ primary deployment not completing is likely due to the primary deployment line breaking.The deployment line appears to have broken due to a cut.It is possible that the cutting of the proximal sleeve (as observed on the returned device and reported in event description) prior to the procedure contributed to the primary deployment line breaking, but a root cause cannot be confirmed with the available information.¿ based on this investigation, there is no evidence to suggest a manufacturing deficiency.Associated with the use of the gore® tag® conformable thoracic stent graft may include but are not limited to: access, delivery and deployment events (e.G.Access failure; deployment difficulties/failures; failure to deliver the stent graft; and insertion or removal difficulty)." and "any modification made to the device may cause serious surgical consequences or injury to the patient.".

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
pixie xi
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21214661
Report Number2017233-2025-05749
Device Sequence Number11594645
Product Code MIH
UDI-Device Identifier00733132646852
UDI-Public00733132646852
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberTGMR404020
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale